On an Estimate of Axler and Shapiro.
Mathematische Annalen, Tome 272 (1985), pp. 189-196
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1985__272_164006,
author = {T.W. Gamelin},
title = {On an {Estimate} of {Axler} and {Shapiro.}},
journal = {Mathematische Annalen},
pages = {189--196},
year = {1985},
volume = {272},
zbl = {0569.32006},
url = {http://geodesic.mathdoc.fr/item/MAN_1985__272_164006/}
}
T.W. Gamelin. On an Estimate of Axler and Shapiro.. Mathematische Annalen, Tome 272 (1985), pp. 189-196. http://geodesic.mathdoc.fr/item/MAN_1985__272_164006/